MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON TRIFLO II INCENTIVE DEEP BREATHING EXER; SPIROMETER, THERAPEUTIC (INCEN

TELEFLEX MEDICAL HUDSON TRIFLO II INCENTIVE DEEP BREATHING EXER; SPIROMETER, THERAPEUTIC (INCEN
Model Number IPN049141
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported the "balls did not move".No patient harm reported.Patient condition reported as "fine".

Brand Name
HUDSON TRIFLO II INCENTIVE DEEP BREATHING EXER
Common Device Name
SPIROMETER, THERAPEUTIC (INCEN
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11362500
Report Number3003898360-2021-00180
Device Sequence Number4132578
Product Code BWF
UDI-Device Identifier14026704626523
UDI-Public14026704626523
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/24/2025
Device Model NumberIPN049141
Device Catalogue Number8884717395
Device Lot Number74D2002185
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2021
Initial Report FDA Received Date02/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1